# SDR AALA20021827

- Difficulty date: December 17, 2002
- Submitted: January 16, 2003
- Operation: Air carrier
- Aircraft: N76200
- Make and model: Doug DC-9-83
- Aircraft serial: 53290
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SUB FLOOR BELOW NR 1 GALLEY DRAIN PAN RBL 49-51 CORRODED AT STAINLESS STEEL FITTING.  INSTALLED DOUBLER ON SUB FLOOR BELOW NR 1 GALLEY DRAIN PAN RBL 49-RBL 51 PER SRM 53-01.  (M)
